# SDR SWAA2016041350867

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 35,189 hours, 20,650 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 157.10, LOWER OTBD DAMAGED APPROX 17" FROM AFT SPAR.  REPAIRED RIB IAW SRM.
